Unsteady gait

Questions and answers on "Unsteady gait"

I was taking methformin for diabetes and developed a unsteady gait what could cause this. i was checked for neuropathy and the result was negative...

doctor1 MD

Hello.,
Welcome to Healthcare Magic,

Unsteady gait has no relation with Metformin usage, Possibility would be some neurological cause.You can...

Read Full Thread   Ask a Doctor Now

I am 70 now and having hypertension for the past 25 years; taking medicines regularly. A month ago had a discomfort in the chest, got myself...

doctor1 MD

Hello XXXXXXX,

Thanks for the query.

As you are having dizziness and unsteady gait with Ace-proxyvon; I would suggest you to discontinue that drug....

Read Full Thread   Ask a Doctor Now

Just had a Brain and Brain stem MRI w/wo contrast. Unsteady gait and episodes of vertigo. Results showed Mild diffuse cerebral atrophy and...

doctor1 MD

Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     63...

Read Full Thread   Ask a Doctor Now

Recent questions on Unsteady gait


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Procedures
Related Medical Topics